MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 PIN LNR CONS NEUT +4 36IDX60OD; ACETABULAR LINER

DEPUY ORTHOPAEDIC INC, 1818910 PIN LNR CONS NEUT +4 36IDX60OD; ACETABULAR LINER
Catalog Number 121836660
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Abscess (1690); Fatigue (1849); Fever (1858); Unspecified Infection (1930); Weakness (2145)
Date of Event 07/30/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pfs and medical records received.Pfs alleges infection, soreness, pain and discomfort, and device failure.After review of the medical records for mdr reportability, it was reported that the patient had cutaneous abscess.Clinical notes reported of fever, chills, weakness and cutaneous abscess.Doi: (b)(6) 2015 - dor: not revised (right hip).
 
Event or Problem Description
(b)(4) and medical records received.(b)(4) alleges infection after 1st revision.After review of medical records for mdr reportability, there is no revision notes reported.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PIN LNR CONS NEUT +4 36IDX60OD
Common Device Name
ACETABULAR LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 45682 0988
MDR Report Key7084284
Report Number1818910-2017-50807
Device Sequence Number16481708
Product Code KWZ
UDI-Device Identifier10603295012146
UDI-Public10603295012146
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K043058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue Number121836660
Device Lot Number443683
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2017
Supplement Date Received by Manufacturer04/10/2018
07/27/2018
Initial Report FDA Received Date12/05/2017
Supplement Report FDA Received Date05/02/2018
08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight132